# SDR DALA1234120935

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 61,348 hours, 46,786 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 9911834521
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE SURFACES AND BORES COMMON TO THE VERTICAL TO HORIZONTAL HINGE PLATES.  THE PLATES ARE SUBJECT OF SB MD80-55-054 AD 99-07-14 AND EO 09-073278-12AD.  SIX OF THE EIGHT HINGE PLATES WERE REPLACED.  THE LT OUTBOARD PLATES WERE NOT REPLACED AT THIS TIME.
